# SDR CALA2017081402675

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA AT FRAME 31, STRINGER 43 - 44L SHEAR TIE CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-11, P.1.
